# SDR AALA201810249012

- Difficulty date: October 22, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N147AA
- Make and model: Airbus A321-231
- Aircraft serial: 6802
- Aircraft time: 9,986 hours, 3,805 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Condition: Unwanted Deploy
- Location: Seat 12def
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIFE RAFT AT SEAT 13DEF OVERHEAD BIN DEPLOYED. REMOVED AND REPLACED LIFE RAFT AT SEAT 13DEF OVERHEAD BIN AS PER AMM 25-66-00.
